# SDR SWAA2023053153192

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 28,526 hours, 13,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERGENCY DOOR LIGHT INOP<[01] T/S EMERGENCY LIGHTS IAW FIM 33-50 TASK 801; FOUND BATTERY PACK M1671; AND CHARGER AT STA 727C+13; NOT CHARGING. REPLACEMENT NECESSARY.;[02] R & R BATTERY CHARGER AND BATTERY PACK REF AMM 33-51-06
